# SDR HEEA059916

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 214052200107
- Condition: Failed
- Location: Aft End
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOAT FAILED 6-MONTH INSPECTION.
